Erratum: On the quaternionic p-adic L-functions associated to Hilbert modular eigenforms

Van Order JM (2015)
International Journal of Number Theory 12(01): 305-311.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2015
Zeitschriftentitel
International Journal of Number Theory
Band
12
Ausgabe
01
Seite(n)
305-311
ISSN
1793-0421
Page URI
https://pub.uni-bielefeld.de/record/2944804

Zitieren

Van Order JM. Erratum: On the quaternionic p-adic L-functions associated to Hilbert modular eigenforms. International Journal of Number Theory. 2015;12(01):305-311.
Van Order, J. M. (2015). Erratum: On the quaternionic p-adic L-functions associated to Hilbert modular eigenforms. International Journal of Number Theory, 12(01), 305-311. doi:10.1142/s1793042116920019
Van Order, J. M. (2015). Erratum: On the quaternionic p-adic L-functions associated to Hilbert modular eigenforms. International Journal of Number Theory 12, 305-311.
Van Order, J.M., 2015. Erratum: On the quaternionic p-adic L-functions associated to Hilbert modular eigenforms. International Journal of Number Theory, 12(01), p 305-311.
J.M. Van Order, “Erratum: On the quaternionic p-adic L-functions associated to Hilbert modular eigenforms”, International Journal of Number Theory, vol. 12, 2015, pp. 305-311.
Van Order, J.M.: Erratum: On the quaternionic p-adic L-functions associated to Hilbert modular eigenforms. International Journal of Number Theory. 12, 305-311 (2015).
Van Order, Jeanine Marie. “Erratum: On the quaternionic p-adic L-functions associated to Hilbert modular eigenforms”. International Journal of Number Theory 12.01 (2015): 305-311.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar